advertisement
Question
Posted by: Val Willmers | 2010/06/13

Graves Disease

My daughter has graves disease the dr put her on Neo-Mercazole 60 to shrink the thyroid. Her tatoos are raising and very itching does the meds do that.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagezENT Expert

Dear Val

You should consult your endocrinologist for an opinion on this, whom in turn may have to refer you to a dermatologist for an opinion.

Regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement